# SDR SWIA200211240

- Difficulty date: September 20, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 2,491 hours, 2,287 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER RUNNING A GOOD STAB & MACH TRIM TEST, STAB CH 1 DROPPED OFF LINE FOR NO APPARENT REASON AND WOULD NOT REENGAGE.  POWERED DOWN A/C  AND POWERED UP.  NO DEFECTS NOTED AT THIS TIME.  REPLACED CAPT'S TRIM SWITCH DUE TO PREVIOUS DISCREPANCIES.  HSTC SYSTEM OPERATIONAL CHECKS GOOD IAW AMM 27-41-00.
